Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 17.

Gámez Merino, José Luis and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2011) A Characterization of Continuity Revisited. American Mathematical Monthly, 118 (2). pp. 167-170. ISSN 0002-9890

Ferrera Cuesta, Juan and Muñoz Fernández, Gustavo Adolfo (2003) A characterization of real Hilbert spaces using the Bochnak complexification norm. Archiv der Mathematik, 80 ( 4). pp. 384-392. ISSN 0003-889X

Gámez Merino, José Luis and Muñoz Fernández, Gustavo Adolfo and Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno (2012) Bounded and unbounded polynomials and multilinear forms: Characterizing continuity. Linear Algebra and its Applications, 436 (1). pp. 237-242. ISSN 0024-3795

Jiménez Rodríguez, P. and Maghsoudi, S. and Muñoz Fernández, Gustavo Adolfo (2014) Convolution functions that are nowhere differentiable. Journal of mathematical analysis and applications, 413 (2). pp. 609-615. ISSN 0022-247X

Muñoz Fernández, Gustavo Adolfo (2003) Dos problemas en espacios de Banach reales : complejificaciones y desigualdades de Bernstein-Markov. [Thesis]

Gámez Merino, José Luis and Muñoz Fernández, Gustavo Adolfo and Sánchez de los Reyes, Víctor Manuel and Seoane Sepúlveda, Juan Benigno (2013) Inequalities for polynomials on the unit square via the Krein-Milman theorem. Journal of convex analysis, 20 (1). pp. 125-142. ISSN 0944-6532

Muñoz Fernández, Gustavo Adolfo and Sánchez, V.M. and Seoane-Sepúlveda, Juan Benigno (2011) L-P-Analogues of Bernstein and Markov Inequalities. Mathematical Inequalities & Applications, 14 (1). pp. 135-145. ISSN 1331-4343

Gámez Merino, José Luis and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2010) Lineability and additivity in R(R). Journal of Mathematical Analysis and Applications, 369 . pp. 265-272. ISSN 0022-247X

Diniz, D. and Muñoz Fernández, Gustavo Adolfo and Pellegrino, D. and Seoane Sepúlveda, Juan Benigno (2014) Lower bounds for the constants in the Bohnenblust-Hille inequality: the case of real scalars. Proceedings of the American Mathematical Society, 142 (2). pp. 575-580. ISSN 0002-9939

Jiménez Rodríguez, Pablo and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2012) Non-Lipschitz functions with bounded gradient and related problems. Linear Algebra and its Applications, 437 (4). pp. 1174-1181. ISSN 0024-3795

Jiménez Rodríguez, Pablo and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2013) On Weierstrass' Monsters and lineability. Bulletin of the Belgian Mathematical Society-Simon Stevin, 20 (4). pp. 577-763. ISSN 1370-1444

Azagra Rueda, Daniel and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno and Sánchez de los Reyes, Víctor Manuel (2009) Riemann integrability and Lebesgue measurability of the composite function. Journal of Mathematical Analysisand applications, 354 . pp. 229-233. ISSN 0022-247X

Gámez Merino, José Luis and Muñoz Fernández, Gustavo Adolfo and Sánchez, V.M. and Seoane Sepúlveda, Juan Benigno (2010) Sierpitski-Zygmund Functions and other Problems on Lineability. Proceedings of the American Mathematical Society, 138 (11). pp. 3863-3876. ISSN 0002-9939

Diniz, D. and Muñoz Fernández, Gustavo Adolfo and Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno (2012) The asymptotic growth of the constants in the Bohnenblust-Hille inequality is optimal. Journal of Functional Analysis , 263 (2). pp. 415-428. ISSN 0022-1236

Muñoz Fernández, Gustavo Adolfo and Sarantopoulos, Y and Seoane Sepúlveda, Juan Benigno (2010) The real plank problem and some applications. Proceedings of the American Mathematical Society, 138 (7). p. 2521. ISSN 0002-9939

Grecu, B.C. and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2009) Unconditional constants and polynomial inequalities. Journal of Approximation Theory, 161 (2). pp. 706-722. ISSN 0021-9045

Conejero, Jose A. and Jiménez Rodríguez, P. and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2014) When the identity theorem "seems" to fail. American Mathematical Monthly, 121 (1). pp. 60-68. ISSN 0002-9890

This list was generated on Wed Jul 30 03:10:57 2014 CEST.